# SDR CALA2013111893025

- Difficulty date: November 16, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 45,454 hours, 19,126 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Scratched
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SCRATCHED AT BOTTOM EDGE 11 INCHES AFT OF FWD EDGE, 1 1/2 INCHES WIDE BY 1 INCH TALL SCRATCH GOES INTO THE METAL.  INSPECTED AREA IAW SRM 52-10-00 PG 104.  FOUND WITHIN LIMITS.
